An improved solution approach for solving multi-objective linear and linear fractional transportation problem
Vishwas Deep Joshivdjoshi.or@gmail.comDepartment of MathematicsJaipur, RajasthanJECRC University JaipurIndia0000-0001-8134-0282View full profile → , Saurabh Singh Naharwarsaurabhsinghnaharwar@gmail.comDepartment of MathematicsJaipur, RajasthanJECRC University JaipurIndiaView full profile → , Jagdev Singhjagdevsinghrathore@gmail.comDepartment of MathematicsJaipur, RajasthanJECRC University JaipurIndiaView full profile → , *K. S. NisarCorresponding authorn.sooppy@psau.edu.saAffiliation 1Department of MathematicsCollege of Sciences and Humanities in AlkharjAlkharj 11942Prince Sattam bin Abdulaziz UniversitySaudi ArabiaAffiliation 2School of TechnologyHyderabad 502345, TelanganaWoxsen UniversityIndiaView full profile →
* Corresponding author · click or hover a name for details
- Published Online:
- 31 Jan 2023
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1652
- Pages:
- 133–143
Abstract
Keywords
Subject Classifications
References
[1] Anukokila, P., & Radhakrishnan, B. & Anju, A., Goal programming approach for solving multi-objective fractional transportation problem with fuzzy parameters. RAIRO-Operations Research, 53 (1), 157-178 (2019).
[2] Das, A., & Lee, G. M., A multi-objective stochastic solid transportation problem with the supply, demand, and conveyance capacity following the Weibull distribution, Mathematics, 9 (15), 1757 (2021).
[3] El Sayed, M. A., & Abo-Sinha, M. A., A novel approach for the fully intuitionistic fuzzy multi-objective fractional transportation problem. Alexandria Engineering Journal, 60 (1), 1447-1463 (2021).
[4] El-Wahed, W. F. A., A multi-objective transportation problem under fuzziness. Fuzzy sets and systems, 117 (1), 27-33 (2001).
[5] Hitchock, F. L., The distribution of a product from several sources to numerous localities. Journal of Mathematics and Physics, 20, 224-230 (1941).
[6] Hong, W., Xu, Z., Liu, W., Wu, L., & Pu, X., Queuing theory-based optimization research on the multi-objective transportation problem of fourth-party logistics. Proceeding of the Institution of Mechanical Engineers, Part B: Journal of Engineering Manufacture, 235 (8), 1327-1337 (2021).
[7] Joshi, V. D. & Gupta, N., A heuristic for obtaining a better initial solution for the linear fractional transportation problem. Bulletin of Australian Society of Operation Research, 28 (4), 45-49 (2009).
[8] Joshi, V. D. & Saini, R., Solving multi-objective fractional transportation problem. In: Singh, J., Kumar, D., & Purohit, S. D. (Eds.) Mathematical Modeling, Applied Analysis and Computation. Springer proceedings in mathematics & statistics, pp. 221-228 (2019).
[9] Joshi, V. D., Singh, J., Saini, R. & Nisar, K. S., Solving multi-objective linear fractional transportation problem under neutrosophic
environment. Journal of Interdisciplinary Mathematics, 25 (1), 123-136 (2022).
[10] Joshi, V. D., Singh, J., Saini, R., On a paradox in multi-objective linear and fractional transportation problem. Science & Technology Asia, 25 (1), 157-165 (2020).
[11] Klibi, W., Lasalle, F., Martel, A. & Ichoua, S., The Stochastic Multi-Period Location Transportation Problem. Transportation Science, 44 (2), 221-237 (2010).
[12] Nomani, M. A., Ali, I. & Ahmed, A., A new approach for solving multi-objective transportation problems. International Journal of Management Science and Engineering Management, 12 (3), 165-173 (2016).
[13] Roy, S. K., Maity, G., Weber, G. W., & Gok, S. Z. A., Conic scalarization approach to solving multi-choice and multi-objective transportation problem with interval goal. Annals of Operations Research, 253(1), 599-620 (2017).
[14] Saini, R., Joshi, V. D., Singh, J., Multi-objective Fixed-Charge Linear Fractional Transportation Problem Using Rough Programming. Science and Technology Asia, 26 (4), 96-105 (2021).
[15] Saini, R., Joshi, V. D., Singh, J., On solving an MFL paradox in linear plus linear fractional multi-objective transportation problem associated to fuzzy approach. International Journal of Applied and Computational Mathematics 8, 79 (2022).
[16] Joshi, V. D. & Sharma, A., Absolute point approach for more-for-less paradox in linear fractional transportation problem. Journal of Advanced Research in Applied Mathematics and Statistics, 3 (1), 1-7 (2018).
[17] Joshi, V. D., Lachhwani, K., Singh, J., & Nisar, K. S., Alternate solution approach for multi-level multi-objective linear fractional programming problems. Journal of Interdisciplinary Mathematics, 25 (1), 183-194 (2022).




